Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 423, NWS Tulsa, OK

August 20, 2009Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 20, 2009, 12:10 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2009, 12:10 AM CDT (05:10 UTC)
Expired
Aug 20, 2009, 12:46 AM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 12:25 AM CDTHAIL 0.75Wynona, OKREPORTED BY WYNONA PD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4299 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
11.7
Supercell composite
52.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200510
SVRTSA
OKC113-117-200600-
/O.NEW.KTSA.SV.W.0423.090820T0510Z-090820T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 100 AM CDT

* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING EAST AT
  30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HOMINY...
  WYNONA AND BARNSDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3671 9617 3645 9613 3635 9660 3657 9665
TIME...MOT...LOC 0510Z 259DEG 25KT 3644 9654

$$
3 follow-up statements
000 
WWUS54 KTSA 200522
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 AM CDT THU AUG 20 2009

OKC117-200532-
/O.CAN.KTSA.SV.W.0423.000000T0000Z-090820T0600Z/
PAWNEE OK-
1222 AM CDT THU AUG 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

LAT...LON 3637 9652 3660 9655 3671 9617 3645 9613
TIME...MOT...LOC 0522Z 259DEG 25KT 3645 9644

$$

OKC113-200600-
/O.CON.KTSA.SV.W.0423.000000T0000Z-090820T0600Z/
OSAGE OK-
1222 AM CDT THU AUG 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL OSAGE COUNTY...

AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HOMINY...MOVING EAST
AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HOMINY...
WYNONA...PERSHING...NELAGONEY...TALLANT AND BARNSDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3637 9652 3660 9655 3671 9617 3645 9613
TIME...MOT...LOC 0522Z 259DEG 25KT 3645 9644

$$
000 
WWUS54 KTSA 200531
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT THU AUG 20 2009

OKC113-200600-
/O.CON.KTSA.SV.W.0423.000000T0000Z-090820T0600Z/
OSAGE OK-
1231 AM CDT THU AUG 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL OSAGE COUNTY...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WYNONA...MOVING EAST
AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PERSHING...
NELAGONEY...TALLANT AND BARNSDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3641 9632 3666 9633 3671 9617 3645 9613
TIME...MOT...LOC 0531Z 259DEG 25KT 3652 9629

$$
000 
WWUS54 KTSA 200546
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT THU AUG 20 2009

OKC113-200556-
/O.CAN.KTSA.SV.W.0423.000000T0000Z-090820T0600Z/
OSAGE OK-
1246 AM CDT THU AUG 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3641 9632 3666 9633 3671 9617 3645 9613
TIME...MOT...LOC 0546Z 259DEG 25KT 3654 9617

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 11:50 PM CDT, 20 minutes earlier.

Area forecast discussion, Aug 19, 11:50 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT WED AUG 19 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

STRONGEST THUNDERSTORMS CURRENTLY REMAIN NORTH OF
THE TAF SITES...ALTHOUGH A BATCH OF STORMS ACROSS
CENTRAL OKLAHOMA COULD BEGIN TO IMPACT THE KTUL/KRVS
TAF SITES AROUND 07Z. THERE STILL REMAINS THE POSSIBILITY
OF A LARGER COMPLEX OF STORMS DEVELOPING ACROSS NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANASAS INTO THE OVERNIGHT
HOURS...WITH THE ACTIVITY PUSHING TO THE SOUTHEAST.
MVFR/IFR CONDITIONS LIKELY IN AND NEAR STORMS.

&&

.PREV DISCUSSION... /ISSUED 916 PM CDT WED AUG 19 2009/

..UPDATE...

DISCUSSION...
SEVERE THUNDERSTORMS HAVE DEVELOPED IN KANSAS AND HAVE HUGGED THE
OKLAHOMA BORDER OVER THE PAST COUPLE OF HOURS. HAVE ADJUSTED POPS
AND WEATHER IN THE FORECAST AND SENT OUT UPDATED PRODUCTS
INCORPORATING THE LATEST FORECAST INFORMATION AND CURRENT WATCHES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Aug 19, 4:43 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED AUG 19 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
442 PM CDT WED AUG 19 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA WEST OF HIGHWAY 75.
ONSET...LATE THIS EVENING.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...LATE THIS EVENING.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...LATE THIS EVENING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...LATE THIS EVENING.

DISCUSSION...
A VERY MOIST AND UNSTABLE AIR MASS CONTINUES TO RESIDE ACROSS THE
REGION THIS EVENING. SEVERAL OUTFLOW BOUNDARIES LIE ACROSS THE REGION
FROM EARLIER THUNDERSTORMS... AND THESE MAY BE THE FOCUS FOR
ADDITIONAL CONVECTIVE DEVELOPMENT THIS EVENING. HOWEVER... THE
MAIN ACTIVITY SHOULD BE IN ASSOCIATION WITH A COLD FRONT THAT WILL
ENTER THE REGION AFTER MIDNIGHT.

SEVERE WEATHER IS LIKELY ACROSS MUCH OF THE AREA OVERNIGHT...
INCLUDING THE THREAT FOR TORNADOES... PARTICULARLY IN NORTHEASTERN
OKLAHOMA DURING THE EARLY STAGES OF THUNDERSTORM DEVELOPMENT.
EARLY DISCREET CELLS MAY EVOLVE INTO ONE OR MORE LARGE THUNDERSTORM
COMPLEXES AS THE EVENT PROGRESSES... WITH LARGE HAIL AND DAMAGING
STRAIGHT-LINE WINDS.

IN ADDITION TO THE WIND AND HAIL THREAT... THERE WILL BE THE POSSIBILITY
OF VERY HEAVY RAINFALL AND AN ASSOCIATED FLASH FLOODING THREAT.
MANY AREAS HAVE RECEIVED SUBSTANTIAL RAINFALL OVER THE PAST COUPLE
OF DAYS. THESE AREAS WILL BE THE MOST SUSCEPTIBLE TO FLOODING AS
THE GROUND IS ALREADY SATURATED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE WEATHER IS LIKELY TO BE ONGOING ACROSS MUCH OF THE AREA
THURSDAY MORNING AS THE COLD FRONT CONTINUES TO SWEEP ACROSS THE
REGION. AS THE FRONT SLOWS DURING THE DAY... ANOTHER ROUND OF
STRONG THUNDERSTORMS IS POSSIBLE THURSDAY AFTERNOON IN THE
VICINITY OF THE FRONT... WHICH IS EXPECTED TO STILL BE LOCATED IN
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

AFTER THE FRONT FINALLY EXITS THE REGION LATE THURSDAY... A MUCH
COOLER AND DRIER AIR MASS WILL BE PRESENT. TRANQUIL WEATHER WILL
THEN PREVAIL THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 19, 9:20 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT WED AUG 19 2009

OKZ055>057-200245-
CRAIG OK-NOWATA OK-WASHINGTON OK-
920 PM CDT WED AUG 19 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON

AT 915 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF WANN...MOVING EAST SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH...WANN AND HOLLOW.

THIS IS A SEVERE THUNDERSTORM THAT IS MOVING ACROSS SOUTHERN KANSAS
AND WILL BE MOVING VERY CLOSE TO THE OKLAHOMA STATE LINE THROUGH 10
PM. IF THE STORM INCREASES IN FORWARD SPEED...OR TURNS MORE TO THE
SOUTHEAST A WARNING WILL LIKELY BE REQUIRED FOR PORTIONS OF NOWATA
AND CRAIG COUNTIES.

THIS STORM IS ALSO PRODUCING OUTFLOW WINDS THAT HAVE ALREADY ENTERED
FAR NORTHERN WASHINGTON COUNTY AND FAR NORTHWEST NOWATA COUNTY.
WIND GUSTS UP TO 40 MPH MAY BE EXPECTED INTO NORTHERN OKLAHOMA AHEAD
OF THE STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3686 9523 3684 9587 3699 9596 3699 9528
TIME...MOT...LOC 0215Z 287DEG 25KT 3706 9580
Local storm report, Aug 19, 10:48 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             MIAMI                   36.87N 94.88W
08/19/2009  E1.50 INCH       OTTAWA             OK   LAW ENFORCEMENT

&&

KDJ
Local storm report, Aug 19, 10:51 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             COMMERCE                36.93N 94.87W
08/19/2009  E0.88 INCH       OTTAWA             OK   PUBLIC

&&

JDS
Local storm report, Aug 19, 10:52 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             QUAPAW                  36.95N 94.79W
08/19/2009  E1.75 INCH       OTTAWA             OK   PUBLIC

1046 PM     TSTM WND GST     QUAPAW                  36.95N 94.79W
08/19/2009  E70 MPH          OTTAWA             OK   PUBLIC

&&

KDJ
Local storm report, Aug 19, 11:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1112 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 E PEORIA              36.92N 94.63W
08/19/2009  E0.88 INCH       OTTAWA             OK   PUBLIC

&&

JDS
Special weather statement, Aug 19, 11:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT WED AUG 19 2009

OKZ054-059-064-200530-
CREEK OK-OSAGE OK-PAWNEE OK-
1148 PM CDT WED AUG 19 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE

AT 1148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...OILTON...SILVER CITY AND
MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3640 9641 3607 9628 3607 9663 3616 9664
      3616 9681 3617 9682 3625 9683 3625 9691
      3627 9692
TIME...MOT...LOC 0448Z 263DEG 37KT 3616 9684

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:20 PM CDTSpecial Weather StatementTSANowata25 min
Aug 19, 9:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Aug 19, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Aug 19, 10:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Aug 19, 11:48 PM CDTSpecial Weather StatementTSAPawnee42 min
Aug 19, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa48 min
Aug 20, 12:37 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington23 min
Aug 20, 12:50 AM CDTSpecial Weather StatementTSANowata40 min
Aug 20, 12:54 AM CDTSpecial Weather StatementTSACreek51 min
Aug 20, 12:58 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa36 min
Aug 20, 1:05 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington40 min
Aug 20, 1:07 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee38 min
Aug 20, 1:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Aug 20, 1:39 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner35 min
Aug 20, 1:52 AM CDTSpecial Weather StatementTSACraig, Nowata23 min
Aug 20, 1:58 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa62 min
Aug 20, 1:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa46 min
Aug 20, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Aug 20, 2:24 AM CDTSpecial Weather StatementTSAWagoner36 min
Aug 20, 2:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa34 min
Aug 20, 2:56 AM CDTSpecial Weather StatementTSATulsa34 min
Aug 20, 4:10 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
Aug 20, 4:47 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner58 min
Aug 20, 5:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner63 min
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 20, 6:43 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah62 min
Aug 20, 7:26 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more2 hr
Aug 20, 8:02 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more3 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa50 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa14 hr
Aug 20, 8:50 AM CDTFlash Flood WarningTSALeFlore5 hr
Aug 20, 9:34 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
Aug 20, 9:47 AM CDTFlash Flood WarningTSAHaskell4 hr
Aug 20, 9:59 AM CDTFlash Flood WarningTSAPittsburg4 hr
Aug 20, 2:57 PM CDTSpecial Weather StatementTSAPittsburg48 min
Aug 20, 3:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 20, 3:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Aug 20, 4:03 PM CDTSpecial Weather StatementTSAPittsburg42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.